IEEE - Institute of Electrical and Electronics Engineers, Inc. - An efficient formulation for calculating the modal coupling for open-ended waveguide problems

Author(s): F. Mioc ; F. Capolino ; S. Maci
Sponsor(s): IEEE Antennas and Propagation Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 December 1997
Volume: 45
Page Count: 3
Page(s): 1,887 - 1,889
ISSN (Paper): 0018-926X
ISSN (Online): 1558-2221
DOI: 10.1109/8.650212
Regular:

A double line integral representation of the mutual coupling between open-ended waveguides of arbitrary cross section is presented, which is useful to speed up calculations inside the framework of... View More

Advertisement